# SDR MWEA00169

- Difficulty date: March 16, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 39125091
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES DRILLED IN STEEL STRAP AT FRAME 312 LONGERON 29 RIGHT ON DOOR JAMB WEB.  FABRICATED AND INSTALLED NEW GUSSET.
